Alert archive / Indiana / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 71, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at May 21, 2014, 10:26 PM EDT for 5 counties in Indiana. It was in force for 49 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 21, 2014, 10:26 PM EDT (02:26 UTC)
- Expired
- May 21, 2014, 11:15 PM EDT
- In force
- 49 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Clay County, IN, Owen County, IN, Parke County, IN, Putnam County, IN, Vigo County, IN
The radar
The Indianapolis radar (KIND), 59 km from the middle of the area, began a volume at 02:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 21, 10:37 PM EDT | TSTM WND GST 55 | Reelsville, IN | |
| May 21, 11:04 PM EDT | HAIL 0.7 | 4 Sw Cloverdale, IN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 21, 1:52 PM EDT | Severe Thunderstorm Watch | SPC | 9 hr |
| May 21, 8:28 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 2.4 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2122 J/kg
- Mixed-layer CIN
- -11 J/kg
- Mixed-layer LCL
- 1567 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 60 m²/s²
- 0-3 km storm-relative helicity
- 69 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.6
The text
As transmitted, in the capitals the NWS used until 2016.
741
WUUS53 KIND 220226
SVRIND
INC021-119-121-133-167-220315-
/O.NEW.KIND.SV.W.0071.140522T0226Z-140522T0315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1026 PM EDT WED MAY 21 2014
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN CLAY COUNTY IN WEST CENTRAL INDIANA...
NORTH CENTRAL OWEN COUNTY IN WEST CENTRAL INDIANA...
SOUTHEASTERN PARKE COUNTY IN WEST CENTRAL INDIANA...
SOUTHERN PUTNAM COUNTY IN WEST CENTRAL INDIANA...
NORTHEASTERN VIGO COUNTY IN WEST CENTRAL INDIANA...
* UNTIL 1115 PM EDT
* AT 1024 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTH OF
BRAZIL...AND MOVING EAST AT 35 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
BRAZIL...GREENCASTLE...STAUNTON...CARBON...KNIGHTSVILLE...LENA...
HARMONY...SALINE CITY...CENTER POINT...REELSVILLE...BOWLING
GREEN...CAGLES MILL LAKE AND CLOVERDALE.
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 19 AND 45.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3966 8672 3958 8671 3944 8678 3936 8687
3936 8716 3957 8728 3972 8721
TIME...MOT...LOC 0225Z 291DEG 31KT 3961 8715
HAIL...1.50IN
WIND...60MPH
$$
TDUD2 follow-up statements
566
WWUS53 KIND 220245
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1045 PM EDT WED MAY 21 2014
INC021-119-121-133-167-220315-
/O.CON.KIND.SV.W.0071.000000T0000Z-140522T0315Z/
VIGO IN-PUTNAM IN-PARKE IN-OWEN IN-CLAY IN-
1045 PM EDT WED MAY 21 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
CLAY...NORTH CENTRAL OWEN...SOUTHEASTERN PARKE...SOUTHERN PUTNAM AND
NORTHEASTERN VIGO COUNTIES UNTIL 1115 PM EDT...
AT 1043 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES EAST OF
BRAZIL...AND MOVING EAST AT 35 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
GREENCASTLE...CAGLES MILL LAKE AND CLOVERDALE.
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 19 AND 45.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3966 8672 3958 8671 3944 8678 3936 8687
3936 8716 3957 8728 3972 8721
TIME...MOT...LOC 0246Z 291DEG 31KT 3954 8693
HAIL...1.50IN
WIND...60MPH
$$
TDUD402
WWUS53 KIND 220301
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1101 PM EDT WED MAY 21 2014
INC021-119-121-133-167-220311-
/O.CAN.KIND.SV.W.0071.000000T0000Z-140522T0315Z/
VIGO IN-PUTNAM IN-PARKE IN-OWEN IN-CLAY IN-
1101 PM EDT WED MAY 21 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN CLAY...NORTH CENTRAL
OWEN...SOUTHEASTERN PARKE...SOUTHERN PUTNAM AND NORTHEASTERN VIGO
COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.
LAT...LON 3966 8672 3958 8671 3944 8678 3936 8687
3936 8716 3957 8728 3972 8721
TIME...MOT...LOC 0301Z 291DEG 31KT 3949 8677
$$
TDUDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 21, 10:13 PM EDT, 13 minutes earlier.
Area forecast discussion, May 21, 10:13 PM EDT, 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1013 PM EDT WED MAY 21 2014 .UPDATE... THE AVIATION SECTION HAS BEEN UPDATED BELOW. && .SYNOPSIS... ISSUED AT 316 PM EDT WED MAY 21 2014 A COLD FRONT WILL MOVE THROUGH THE AREA TONIGHT BRINGING A CHANCE FOR SHOWERS AND THUNDERSTORMS. HIGH PRESSURE WILL THEN BUILD IN AND PROVIDE DRY CONDITIONS THROUGH MONDAY. AN UPPER LEVEL SYSTEM COULD BRING SOME RAIN AGAIN TUESDAY INTO WEDNESDAY OF NEXT WEEK. FOR THE MOST PART NEAR TO ABOVE AVERAGE TEMPERATURES CAN BE EXPECTED. && .NEAR TERM /REST OF TONIGHT/... ISSUED AT 943 PM EDT WED MAY 21 2014 AFTER COORDINATION WITH SPC AND SOME SURROUNDING OFFICES HAVE EXTENDED THE SVR TSTM WATCH UNTIL 3AM FOR MUCH OF SW CWA TO ACCOUNT FOR DEVELOPMENT ALONG THE BOUNDARY FROM CENTRAL IL REACHING INTO THE WRN COUNTIES OF THE CWA...STILL PRODUCING STRONG CORES AND HAIL WITHIN THESE STORMS. THIS ENVIRONMENT (OUR SW COUNTIES) HAVE NOT BEEN WORKED OVER YET SO ANTICIPATE THIS ACTIVITY WILL SLOWLY MOVE SOUTHWARD THE THE OVERNIGHT HOURS. IN ADDITION TO SVR THREATS SUCH AS HAIL AND WINDS...FLOODING IS OF CONCERN AND AN AREAL FLOOD WARNING HAS BEEN ISSUED FOR THIS AREA UNTIL 530AM FOR THESE SLOWLY TRAINING STORMS. MADE ADJUSTMENTS TO TEMPS/POPS/SKY/ETC BASED ON LATEST TRENDS LATEST ZFP AND GRIDS OUT. PREVIOUS DISCUSSION FOLLOWS. SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP THIS AFTERNOON AHEAD OF AN UPPER WAVE. ATMOSPHERE CONTINUES TO BE FAVORABLE FOR SEVERE WEATHER SO EXPECT SOME SEVERE STORMS WITH LARGE HAIL AND DAMAGING WINDS LATE THIS AFTERNOON INTO EARLY EVENING. BASED ON CURRENT DEVELOPMENT AND RAPID UPDATE MODELS...SOUTHEASTERN FORECAST AREA LOOKS TO HAVE THE MOST COVERAGE LATER THIS AFTERNOON. COLD FRONT IS STILL TO THE NORTHWEST...AND AS IT SLIDES DOWN THIS EVENING AND TONIGHT ADDITIONAL STORMS ARE STILL POSSIBLE. WILL KEEP CHANCE POPS THIS EVENING ALL AREAS AND THEN DECREASE THEM FROM NORTH TO SOUTH AS THE NIGHT PROGRESSES /AND COLD FRONT SLIDES SOUTH/. FOR TEMPERATURES STUCK WITH A MODEL BLEND. && .SHORT TERM /THURSDAY THROUGH SATURDAY/... ISSUED AT 316 PM EDT WED MAY 21 2014 FOCUS IS ON ANY CHANCES FOR RAIN EARLY OTHERWISE ON TEMPERATURES. MODELS ARE CLOSE ENOUGH THAT A BLEND CAN BE USED. REAL PUSH OF COLDER AIR MOVES IN LATER DURING THE DAY ON THURSDAY INTO THURSDAY EVENING. SOME MODELS TRY TO DEVELOP RAIN ACROSS THE SOUTHWEST FORECAST AREA THURSDAY NIGHT AS A WAVE MOVES THROUGH NEAR THE BOUNDARY...BUT BELIEVE THEY ARE OVERDOING IT AS SREF AND GFS ENSEMBLES ARE DRY. WILL KEEP FORECAST DRY. OTHERWISE HIGH PRESSURE WILL KEEP DRY CONDITIONS THROUGH THE SHORT TERM. COLDER AIR MOVES IN BRIEFLY ON FRIDAY WITH A LITTLE BELOW AVERAGE TEMPERATURES...BUT TEMPERATURE BEGIN REBOUNDING ON SATURDAY. && .LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/... ISSUED AT 316 PM EDT WED MAY 21 2014 MODELS ARE CLOSE ENOUGH THAT THE ALLBLEND INITIALIZATION CAN BE USED. HIGH PRESSURE AND UPPER RIDGE WILL KEEP DRY AND WARM CONDITIONS THROUGH MONDAY. AN UPPER TROUGH TO THE WEST COULD BRING SOME SHOWERS AND ISOLATED STORMS TUESDAY AND WEDNESDAY. TEMPERATURES WILL COOL DOWN AGAIN ON WEDNESDAY. && .AVIATION /DISCUSSION FOR THE 220300Z KIND TAF UPDATE/... ISSUED AT 1013 PM EDT WED MAY 21 2014 CONVECTIVE CLUSTER OVER PARTS OF WEST CENTRAL INDIANA BACK INTO EAST CENTRAL ILLINOIS ALONG THE EDGE OF VERY STEEP LAPSE RATES BASED ON THIS EVENING/S UPPER AIR. THIS CLUSTER EXPECTED TO DROP SOUTHEAST OVER THE NEXT COUPLE OF HOURS ALONG THE LAPSE RATE GRADIENT. APPEARS THIS CONVECTION WILL REMAIN OFF TO THE SOUTHWEST OF KIND. PREVIOUS DISCUSSION FOLLOWS. BROKEN LINE OF CONVECTION CURRENTLY EXTENDS FROM CENTRAL INDIANA BACK INTO ILLINOIS NEAR A SURFACE BOUNDARY AND A WEAK UPPER WAVE CURRENTLY MOVING THROUGH SOUTHERN ILLINOIS. SHORT TERM MODEL DATA SUGGEST THIS UPPER WAVE WILL BE PASSING EAST OF THE TAF SITES AROUND 220200Z. THE THREAT FOR CONVECTION WILL REMAIN RATHER HIGH AT THE MORE SOUTHERN TAF SITES...KIND/KHUF/KBMG...UNTIL THAT TIME. VARIABLE AND GUSTY SURFACE WIND...HAIL...AND IFR VISIBILITY RESTRICTIONS ARE EXPECTED WITH THE HEAVIER CELLS. OTHERWISE...EXPECTING IMPROVING CONDITIONS BY LATE EVENING AS SURFACE BOUNDARY SINKS TO THE SOUTH...TAKING THE CONVECTION WITH IT. WILL KEEP SOME MVFR VISIBILITY RESTRICTIONS IN LIGHT FOG IN THE FORECAST TOWARDS SUNRISE...BUT GIVEN THE ADVECTION OF DRIER AIR INTO THE AREA...DON/T THINK IFR RESTRICTIONS ARE LIKELY. && .IND WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...50 NEAR TERM...SMF/50 SHORT TERM...50 LONG TERM....JP/50 AVIATION...JAS VISIT US AT HTTP://WWW.WEATHER.GOV/IND FOLLOW US ON TWITTER AND YOUTUBE AT: WWW.TWITTER.COM/NWSINDIANAPOLIS WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, May 21, 9:34 PM EDT, 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 934 PM EDT WED MAY 21 2014 INZ021-028>031-035>049-052>057-061>065-070>072-230145- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-CLAY-OWEN-MORGAN-JOHNSON- SHELBY-RUSH-GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-LAWRENCE- JACKSON-JENNINGS- 934 PM EDT WED MAY 21 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. OUTLOOK: SEVERE THUNDERSTORMS ARE POSSIBLE. HAZARDS: LARGE HAIL. DAMAGING WINDS. CLOUD TO GROUND LIGHTNING. HEAVY DOWNPOURS. TIMING: THUNDERSTORMS ARE POSSIBLE INTO THIS EVENING. THE BEST CHANCES FOR SEVERE STORMS WILL BE THROUGH 300 AM. DISCUSSION: SOME SEVERE THUNDERSTORMS WILL CONTINUE TO DEVELOP ALONG AND AHEAD OF A COLD FRONT THROUGH OVERNIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. OUTLOOK: THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS ON TUESDAY. CLOUD TO GROUND LIGHTNING IS A THREAT WITH ANY THUNDERSTORM. DISCUSSION: AN UPPER LEVEL LOW TRACKING ACROSS THE SOUTHERN PLAINS WILL PROVIDE THE NEXT CHANCE FOR SHOWERS AND THUNDERSTORMS ACROSS CENTRAL INDIANA ON TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL CONTINUE INTO THE OVERNIGHT HOURS. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ051-060-067>069-230145- VIGO-SULLIVAN-KNOX-DAVIESS-MARTIN- 934 PM EDT WED MAY 21 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. OUTLOOK: SEVERE THUNDERSTORMS ARE POSSIBLE. HAZARDS: LARGE HAIL. DAMAGING WINDS. CLOUD TO GROUND LIGHTNING. HEAVY DOWNPOURS. RIVER FLOODING ALONG PORTIONS OF WHITE AND WABASH RIVERS. TIMING: THUNDERSTORMS ARE POSSIBLE INTO THE OVERNIGHT. THE BEST CHANCES FOR SEVERE STORMS WILL BE THROUGH 300 AM. RIVER FLOODING ONGOING. DISCUSSION: SOME SEVERE THUNDERSTORMS WILL CONTINUE TO DEVELOP ALONG AND AHEAD OF A COLD FRONT INTO THE OVERNIGHT HOURS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. OUTLOOK: THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS ON TUESDAY. CLOUD TO GROUND LIGHTNING IS A THREAT WITH ANY THUNDERSTORM. RIVER FLOODING WILL CONTINUE ALONG PORTIONS OF THE WABASH AND WHITE RIVERS. DISCUSSION: AN UPPER LEVEL LOW TRACKING ACROSS THE SOUTHERN PLAINS WILL PROVIDE THE NEXT CHANCE FOR SHOWERS AND THUNDERSTORMS ACROSS CENTRAL INDIANA ON TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL CONTINUE INTO THE OVERNIGHT HOURS. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE)
In the hours before
Local storm report, May 21, 7:22 PM EDT, 3 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
722 PM EDT WED MAY 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0551 PM HAIL BROOKLYN 39.54N 86.37W
05/21/2014 E0.88 INCH MORGAN IN PUBLIC
&&
CORRECTED LOCATION
BHHLocal storm report, May 21, 7:23 PM EDT, 3 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
723 PM EDT WED MAY 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM FLASH FLOOD LEBANON 40.05N 86.47W
05/21/2014 BOONE IN TRAINED SPOTTER
NUMEROUS TREES AND POWER LINES DOWN. TIME ESTIMATED
0500 PM TSTM WND DMG LEBANON 40.05N 86.47W
05/21/2014 BOONE IN TRAINED SPOTTER
NUMEROUS TREES AND POWER LINES DOWN. TIME ESTIMATED
&&
JPLocal storm report, May 21, 8:12 PM EDT, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
812 PM EDT WED MAY 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM HAIL 6 SE INDIANAPOLIS 39.71N 86.07W
05/21/2014 E1.25 INCH MARION IN PUBLIC
TIME ESTIMATED. VIA FACEBOOK.
&&
JASLocal storm report, May 21, 8:15 PM EDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
815 PM EDT WED MAY 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM HAIL 10 SE PERRYSVILLE 39.95N 87.30W
05/21/2014 M1.50 INCH FOUNTAIN IN PUBLIC
TIME ESTIMATED. VIA FACEBOOK.
&&
JASLocal storm report, May 21, 8:19 PM EDT, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
819 PM EDT WED MAY 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0416 PM HAIL 1 E INDIANAPOLIS 39.78N 86.13W
05/21/2014 E1.25 INCH MARION IN PUBLIC
TIME ESTIMATED. VIA FACEBOOK.
&&
JASLocal storm report, May 21, 8:22 PM EDT, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
822 PM EDT WED MAY 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM HAIL WAVELAND 39.88N 87.05W
05/21/2014 E2.75 INCH MONTGOMERY IN PUBLIC
VIA FACEBOOK.
&&
JASThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 21, 8:01 PM EDT | Flash Flood Warning | IND | Bartholomew, Decatur, Johnson, Shelby | 4 hr |
| May 21, 9:07 PM EDT | Severe Thunderstorm Warning | IND | Parke, Vermillion | 38 min |
| May 21, 9:24 PM EDT | Severe Thunderstorm Warning | IND | Fountain, Montgomery, Parke, Vermillion, Warren | 51 min |
| May 21, 9:32 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Decatur, Jennings | 43 min |
| May 21, 9:37 PM EDT | Severe Thunderstorm Warning | IND | Decatur, Rush | 38 min |
| May 21, 9:41 PM EDT | Areal Flood Warning | IND | Clay, Fountain, Hendricks, Montgomery, Owen, Parke and 3 more | 8 hr |
| May 21, 9:45 PM EDT | Severe Thunderstorm Warning | IND | Clay, Parke, Putnam, Vermillion, Vigo | 45 min |
| May 21, 10:12 PM EDT | River Flood Warning | IND | Boone, Marion | 17 hr |
| May 21, 10:54 PM EDT | River Flood Warning | IND | Bartholomew | 13 hr |
| May 22, 12:24 AM EDT | Severe Thunderstorm Warning | IND | Brown, Jackson, Lawrence, Monroe | 36 min |
| May 22, 12:52 AM EDT | Areal Flood Warning | IND | Bartholomew, Brown, Jackson, Jennings, Lawrence, Monroe | 6 hr |
| May 22, 12:58 AM EDT | Severe Thunderstorm Warning | IND | Jackson, Jennings, Lawrence | 47 min |
| May 22, 1:01 AM EDT | Severe Thunderstorm Warning | IND | Clay, Greene, Sullivan, Vigo | 44 min |
| May 22, 1:16 AM EDT | Areal Flood Warning | IND | Clay, Greene, Monroe, Owen, Sullivan, Vigo | 6 hr |
| May 22, 2:37 AM EDT | Areal Flood Warning | IND | Lawrence, Martin | 6 hr |
| May 22, 6:42 AM EDT | River Flood Warning | IND | Marion | 24 hr |
| May 22, 6:42 AM EDT | River Flood Warning | IND | Jackson, Lawrence, Washington | 3 days |
| May 22, 6:42 AM EDT | River Flood Warning | IND | Johnson | 24 hr |
| May 22, 6:42 AM EDT | River Flood Warning | IND | Parke, Vermillion, Vigo | 38 hr |
| May 22, 11:09 AM EDT | River Flood Warning | IND | Greene, Monroe, Owen | 3 days |
| May 22, 11:09 AM EDT | River Flood Warning | IND | Daviess, Greene, Knox | 4 days |
| May 22, 11:09 AM EDT | River Flood Warning | IND | Daviess, Greene, Knox | 4 days |
| May 22, 11:09 AM EDT | River Flood Warning | IND | Daviess, Gibson, Knox, Pike | 5 days |
| May 22, 11:09 AM EDT | River Flood Warning | IND | Sullivan, Vigo | 59 hr |
Nearby
Severe Thunderstorm Warnings in Indiana, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.